# SDR USAA000833

- Difficulty date: June 13, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 54,704 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND DOOR EXT SKIN CRACKED 1.75 INCH, AFT ENTRY DOOR FWD LOWER CORNER.  INSTALLED DOUBLER PER SRM 52-10-1.  (M)
